Can blood thinners cause hair loss? - BaldTruthTalk.com
Results 1 to 1 of 1
  1. #1
    Junior Member
    Join Date
    Nov 2008
    Posts
    4

    Question Can blood thinners cause hair loss?

    I'm taking the blood thinner Coumadin, I think it's also called Warfarin. Do you know if there's a chance that it's causing my hair loss? And if so, would switching to a different medication possibly reverse it?

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

21 and balding? Should i be worried?
05-17-2018 11:33 AM
Last Post By hairlossjedi
Today 09:35 AM
Would you think Iím getting bald soon?
Yesterday 03:49 PM
Last Post By hairlossjedi
Today 09:24 AM
Finasteride before and after pics
12-03-2017 02:13 PM
Last Post By adarse
Today 07:58 AM
FolliStemô ???
08-26-2015 05:20 AM
Last Post By Folli2018
Today 07:58 AM
Am I balding? 24/M
05-07-2018 07:25 PM
by Yikes94
Last Post By Yikes94
Today 07:44 AM
Thinking About Giving Up The Piece
Yesterday 03:14 PM
by Crixus
Last Post By BaldBearded
Today 07:37 AM